# SDR CALA2022020700340

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 40,224 hours, 21,591 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 2079102AB
- Part serial: 0354510
- Condition: Failed
- Location: #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYS 2 PRESSURE FAULT AT360 PERFORMED CK REF AMM 21-31-00 CPC 2 FAILED REPLACED #2 CPC CONTROLLER TEST PASSED FOR BOTH CPC 1&2. REF AMM 21-31-34-400-001-A. PART S CHANGED SERIAL NUMBER OFF 0354510 AND ON PART SN 0654904 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1133013  SN OFF 4510 CONTROLLER, CAB  OFF 31-2130-9-0001 4510 ON 31-2130-9-0001 4904
